On the computation of matrices of traces and radicals of ideals

Freireich, I and Mourrain, B and Rónyai, Lajos and Szántó, Á (2012) On the computation of matrices of traces and radicals of ideals. JOURNAL OF SYMBOLIC COMPUTATION, 47 (1). pp. 102-122. ISSN 0747-7171 10.1016/j.jsc.2011.08.o20

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: ELearning Department
Depositing User: EPrints Admin
Date Deposited: 16 Jan 2014 10:30
Last Modified: 05 Feb 2014 12:28
URI: http://eprints.sztaki.hu/id/eprint/7386

Update Item Update Item